MathSciNet Relay Station
MathSciNet bibliographic data
MR1079051 58F20 (58F08)
Bernhardt, C.; Coven, E.; Misiurewicz, M.; Mulvey, I. Comparing periodic orbits of maps of the interval. Trans. Amer. Math. Soc. 333 (1992), no. 2, 701–707.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement